# SDR QXEA2019030400095

- Difficulty date: February 26, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 11,825 hours, 12,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PORT INTERNAL DOUBLER CORRODED. LAV SERVICE PORT INTERNAL DOUBLER WITH NEW PART IAW SRM 51-42-05-02-01 & 51-23-00-00-01.
